I can understand your concern.
Hyaluronic acid is like a jelly that keeps lubrication of the joints proper.
Also helps the cartilage recover from damage.
After taking injection, minor swellings, pain, stiffness for sometime is normal.
It will gradually decrease.
Within a week time you should be able to feel some difference.
Don't need to worry about the swelling as such. If it increases, you will need to show it to your doctor.
Restrict physical activity for a few days.
Best regards. Dr. Anil Kumar Jain.
Hello there.... , Hyaluronic acid is similar to a synovial fluif that occurs naturally in the joints. It works by acting like a lubricant and shock absorber in the joints and helps the joints to work properly....
Do not strain your knee joint for two days after receiving this medicine. ...
Temporary pain or swelling in the knee joint may occur after receiving hyaluronic acid injection.....some side effects are
Difficulty with moving, muscle pain or stiffness, pain in the joints....
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.